Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    tony1blue is offline New Member
    Join Date
    Apr 2005

    loosing cuts on gh

    i am now well into my first course of hgh and have just bumped the dose to 6iu 5/2. however i have noticed that i have started to lose some definition esprcialy around my abs. am i retaining water, how do you know if you are suffering from water retention, i dont know as i have never taken any other substances and am a little bit woried. diet and training have remained the same and am still making weight gains in the gym.

  2. #2
    Vegas67 is offline Member
    Join Date
    Apr 2004
    Probably water retention. When I go above 4 iu I retain...doesnt seem to matter how clean I eat

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts